Alert archive / Wisconsin / Small Craft Advisories in 2017
Small Craft Advisory 69, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Sep 28, 2017, 10:27 AM CDT. It took effect at Sep 29, 2017, 12:50 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2017, 10:27 AM CDT (15:27 UTC)
- In effect from
- Sep 29, 2017, 12:50 AM CDT
- Expired
- Sep 30, 2017, 3:26 AM CDT
- In force
- 27 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
832 WHUS73 KGRB 281527 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1027 AM CDT THU SEP 28 2017 LMZ521-522-541>543-282330- /O.NEW.KGRB.SC.Y.0069.170929T0900Z-170930T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1027 AM CDT THU SEP 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY. * WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS TONIGHT, VEERING NORTH 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS FRIDAY. * WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HYKIN
9 follow-up statements
747 WHUS73 KGRB 282039 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 339 PM CDT THU SEP 28 2017 LMZ521-522-541>543-290445- /O.CON.KGRB.SC.Y.0069.170929T0900Z-170930T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 339 PM CDT THU SEP 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY... * WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS LATE TONIGHT, VEERING NORTH 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS FRIDAY. * WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
743 WHUS73 KGRB 290205 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 905 PM CDT THU SEP 28 2017 LMZ521-522-541>543-291015- /O.CON.KGRB.SC.Y.0069.170929T0900Z-170930T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 905 PM CDT THU SEP 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY... * WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS LATE TONIGHT, VEERING NORTH 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS FRIDAY. * WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET LATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
393 WHUS73 KGRB 290550 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1250 AM CDT FRI SEP 29 2017 LMZ521-522-541>543-291000- /O.EXT.KGRB.SC.Y.0069.170929T0550Z-170930T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1250 AM CDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS OVER 25 KNOTS OVERNIGHT, VEERING NORTH 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS FRIDAY. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
239 WHUS73 KGRB 290852 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 352 AM CDT FRI SEP 29 2017 LMZ542-543-291700- /O.EXT.KGRB.SC.Y.0069.000000T0000Z-170930T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 352 AM CDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SATURDAY... * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 TO 30 KNOTS, VEERING NORTH BY MIDDAY. * WAVES...BUILDING TO 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-541-291700- /O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 352 AM CDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS OVER 25 KNOTS, VEERING NORTH BY MIDDAY. * WAVES...BUILDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ KIECKBUSCH
638 WHUS73 KGRB 291550 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1050 AM CDT FRI SEP 29 2017 LMZ521-522-541-300000- /O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 1050 AM CDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTH 15 TO 20 KNOTS WITH GUSTS OVER 30 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-300000- /O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1050 AM CDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... * WINDS...NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
466 WHUS73 KGRB 292017 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 317 PM CDT FRI SEP 29 2017 LMZ521-522-541-300300- /O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 317 PM CDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WINDS...NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ542-543-300430- /O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 317 PM CDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... * WINDS...NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
778 WHUS73 KGRB 300254 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 954 PM CDT FRI SEP 29 2017 LMZ521-522-541-300400- /O.EXP.KGRB.SC.Y.0069.000000T0000Z-170930T0300Z/ GREEN BAY SOUTH OF LINE FROM CEDAR RIVER TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- ROCK ISLAND PASSAGE TO STURGEON BAY WI- 954 PM CDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... $$ LMZ542-543-300900- /O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 954 PM CDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... * WINDS...NORTH 15 TO 20 KNOTS. GUSTS TO 25 KTS. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
515 WHUS73 KGRB 300300 AAA MWWGRB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 1000 PM CDT FRI SEP 29 2017 LMZ542-543-300900- /O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1000 PM CDT FRI SEP 29 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT SATURDAY... * WINDS...NORTH 15 TO 20 KNOTS. GUSTS TO 25 KTS. * WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
860 WHUS73 KGRB 300826 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 326 AM CDT SAT SEP 30 2017 LMZ542-543-300930- /O.CAN.KGRB.SC.Y.0069.000000T0000Z-170930T0900Z/ STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 326 AM CDT SAT SEP 30 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE SUBSIDED, SO THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$ TSK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 6:39 AM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Sep 28, 6:39 AM CDT, 3 hours 48 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 639 AM CDT Thu Sep 28 2017 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Friday Issued at 327 AM CDT Thu Sep 28 2017 Weak surface ridging was over the forecast area early this morning, with patches of stratocumulus noted on satellite and observations. A weak short-wave trof and associated cold front were moving through northwest MN. WV imagery indicated a much stronger short-wave trof in northern Manitoba, and heading toward the western Great Lakes. Isolated showers are possible today as the cold front moves through the region, but there will be a much better chance of showers as the more potent short-wave trof moves through tonight. Mid-level lapse rates will be fairly steep (6.5-7.0 C/km), so isolated thunder is possible. Have increased pops to 40-50 percent over the entire CWA and added isolated thunder. Highs today will be in the 65 to 70 range, with lows tonight into the 40s to around 50. On Friday morning, north-northwest winds and cool air crossing Lake Superior will result in lake-enhanced rain showers over north central WI. Canadian high pressure will arrive in the afternoon, bringing an end to the showers. Below normal highs in the middle 50s to lower 60s are anticipated. .LONG TERM...Friday Night Through Wednesday Issued at 327 AM CDT Thu Sep 28 2017 Model spread appears to be increasing starting Monday of next week, as guidance is struggling with the transition to southwest flow aloft and subsequent location of frontal boundaries. Will continue to use a multi-model blend for this part of the forecast. Friday night through Saturday night...As a shortwave moves away from the region, Canadian high pressure will be pushing in from the north. With mostly clear conditions and light winds, temps will likely fall into the low to mid 30s over northern WI. Frost therefore remains a distinct possibility north of highway 29 and away from the Bay. With plenty of sunshine on Saturday, high temps will be a degree or two warmer than Fridays readings. Clouds will be on the increase on Saturday night as warm advection ramps up over the northern Plains. Precip chances look to remain west of the region though, but low temps should be warmer due to a light southeast wind and more cloud cover. Rest of the forecast...Moisture return will continue to slowly shift east over western Wisconsin on Sunday, but most of the day looks dry. A small chance of showers remains possible over the I-39/Route 51 corridor by late in the afternoon. Better chances of showers remain possible on Sunday night, but its becoming unclear how far east to bring the shower chances. The chance of showers will continue on Monday and Monday night, though chances appear less than they did yesterday. The deep layer flow will turn to the southwest on Tuesday and Wednesday. Precip chances therefore look to shift back towards northwest WI during this time. && .AVIATION...for 12Z TAF Issuance Issued at 631 AM CDT Thu Sep 28 2017 A weak cold front will bring isolated showers during the day, but showers should be more numerous when a potent short-wave trof moves through tonight. Have added a period of showers to all of the TAF sites. There could be isolated thunderstorms too, but confidence is not high enough to include thunder in the TAFs at this time. Flight conditions should be VFR through most of the TAF period, but some MVFR ceilings may develop over north central WI late tonight, in association with some lake effect rain showers off Lake Superior. && .MARINE... Issued at 327 AM CDT Thu Sep 28 2017 Northwest to north winds will increase in the wake of a cold front late tonight into Friday, with gusts to 25 to 30 kts expected. A small craft advisory should eventually be needed from late tonight through Friday evening. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Kieckbusch LONG TERM......MPC AVIATION.......Kieckbusch MARINE.........Kieckbusch
Hazardous weather outlook, Sep 28, 3:29 AM CDT, 6 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 329 AM CDT Thu Sep 28 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290830- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 329 AM CDT Thu Sep 28 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Isolated thunderstorms are possible late this afternoon and tonight. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Frost is likely over north-central and parts of northeast Wisconsin west of the Bay on Friday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight. LMZ521-522-541>543-290830- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 329 AM CDT Thu Sep 28 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight Gusty northwest winds could bring conditions hazardous to small craft late tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Gusty north winds could result in hazardous conditions for small craft on Friday and Friday evening. Conditions hazardous for small craft are possible again during the early part of next week. Kieckbusch/MPC
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 28, 5:32 PM CDT | Special Weather Statement | GRB | Oconto | 43 min |
Nearby
Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.